# SDR AALA2019022659002

- Difficulty date: February 22, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 68,926 hours, 26,245 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38002784WGEN
- Part serial: R965
- Condition: Leaking
- Location: Apu
- Part time: 58,926 hours, 25,166 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR IN THE COCKPIT.  SMELLED LIKE MACHINE OIL.  NO UNUSUAL ODORS IN THE CABIN.  COMPLETED JC 26L00021001, AND 26L00021002. NO ODOR IN TH ECOCKPIT AND CABIN.  FOUND APU AS THE SOURCE OF ODOR, FOUND MULTIPLE OIL LEAKS. CHANGED THE APU.  REMOVED AND REPLACED APU IAW CARD 26L31049005.  OPS CHECKED GOOD.
